# SDR REXA2019081426203

- Difficulty date: July 26, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 28,085 hours, 18,910 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670321591
- Condition: Corroded
- Location: Bs 349-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SEAT RAIL IN SECTION [ FS= 349 TO FS= 485, 9RBL ] AT PAX CABIN FWD WET AREA.  SEAT RAIL IN SECTION [ FS= 349 TO FS= 485, 9RBL ] WAS REMOVED AND NEW SEAT RAIL IN SECTION [ FS= 349 TO FS= 485, 9RBL ] WAS INSTALLED PER CRJ-900 AMM 53-00-49-400-801-A07 PAR. 4. C.
